# SDR FDKA200608228

- Difficulty date: August 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 13,322 hours, 12,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6089 ATL.  CREW RETURNED TO GATE DUE TO STRONG FUEL ODOR ON START AND OXYGEN MASKS DROPPED.  AIRCRAFT FERRIED TO CLT WHERE MAINTENANCE IS TROUBLESHOOTING.
